Digital Repository of Luhansk Taras Shevchenko National University

On intersections of normal subgroups in free groups

Show simple item record Kulikova, O. V. 2015-10-19T07:36:54Z 2015-10-19T07:36:54Z 2002-12-09
dc.description Let N1 (respectively N2) be a normal closure of a set R1 = {ui} (respectively R2 = {vj}) of cyclically reduced words of the free group F(A). In the paper we consider geometric conditions on R1 and R2 for N1 ∩ N2 = [N1,N2]. In particular, it turns out that if a presentation < A | R1,R2 > is aspherical (for example, it satisfies small cancellation conditions C(p)&T(q) with 1/p + 1/q = 1/2), then the equality N1 ∩ N2 = [N1,N2] holds. uk_UA
dc.language.iso en uk_UA
dc.publisher Луганский национальный университет им. Т. Шевченко uk_UA
dc.title On intersections of normal subgroups in free groups uk_UA
dc.type Article uk_UA

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account